# SDR UIEA2020121102548

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,465 hours, 13,479 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WXR SYSTEM.  T/S IAW FIM 34-43 FAULT TREE 805.  SYSTEM TEST GOOD, MESSAGE CLEARED.
